# SDR SCNA20250909369S

- Difficulty date: September 8, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,199 hours, 6,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SOLID FASTENER ON RETEINER CLIP OF GIRT BAR ESCAPE SLIDE COVER OF DOOR R1.   MISSING SOLID FASTENER ON RETEINER CLIP OF GIRT BAR ESCAPE SLIDE COVER OF DOOR R1.WAS INSTALLED PER SRM 51-40-02-0G.
